Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 7

The family of perfect ideals of codimension 3, of type 2 with 5 generators
Ela Celikbas, Jai Laxmi, Witold Kraśkiewicz and Jerzy Weyman.
Proc. Amer. Math. Soc. 148 (2020), 2745-2755
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the structure of the Sally module and the second normal Hilbert coefficient
Shreedevi K. Masuti, Kazuho Ozeki, Maria Evelina Rossi and Hoang Le Truong.
Proc. Amer. Math. Soc. 148 (2020), 2757-2771
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Random Gromov’s monsters do not act non-elementarily on hyperbolic spaces
Dominik Gruber, Alessandro Sisto and Romain Tessera.
Proc. Amer. Math. Soc. 148 (2020), 2773-2782
Abstract, references and article information
Full-text PDF
The action of a Coxeter element on an affine root system
Nathan Reading and Salvatore Stella.
Proc. Amer. Math. Soc. 148 (2020), 2783-2798
Abstract, references and article information
Full-text PDF
Cubic forms having matrix factorizations by Hessian matrices
Yeongrak Kim.
Proc. Amer. Math. Soc. 148 (2020), 2799-2809
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Turán number of bipartite graphs with no $K_{t,t}$
Benny Sudakov and István Tomon.
Proc. Amer. Math. Soc. 148 (2020), 2811-2818
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A characterization of hereditary algebras via thick subcategories
Yuta Kimura.
Proc. Amer. Math. Soc. 148 (2020), 2819-2822
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the order dimension of locally countable partial orderings
Kojiro Higuchi, Steffen Lempp, Dilip Raghavan and Frank Stephan.
Proc. Amer. Math. Soc. 148 (2020), 2823-2833
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Morphisms between two constructions of Witt vectors of non-commutative rings
Supriya Pisolkar.
Proc. Amer. Math. Soc. 148 (2020), 2835-2842
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A bound on the primes of bad reduction for CM curves of genus $3$
Pınar Kılıçer, Kristin Lauter, Elisa Lorenzo García, Rachel Newton, Ekin Ozman and Marco Streng.
Proc. Amer. Math. Soc. 148 (2020), 2843-2861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Lindelöf hypothesis for primes is equivalent to the Riemann hypothesis
Steven M. Gonek, Sidney W. Graham and Yoonbok Lee.
Proc. Amer. Math. Soc. 148 (2020), 2863-2875
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An estimate of the Hopf degree of fractional Sobolev mappings
Armin Schikorra and Jean Van Schaftingen.
Proc. Amer. Math. Soc. 148 (2020), 2877-2891
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Composition–differentiation operators on the Hardy space
Mahsa Fatehi and Christopher N. B. Hammond.
Proc. Amer. Math. Soc. 148 (2020), 2893-2900
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sum of irreducible operators in von Neumann factors
Junhao Shen and Rui Shi.
Proc. Amer. Math. Soc. 148 (2020), 2901-2908
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the anti-Wick symbol as a Gelfand-Shilov generalized function
L. Amour, N. Lerner and J. Nourrigat.
Proc. Amer. Math. Soc. 148 (2020), 2909-2914
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Subgaussianity is hereditarily determined
Pandelis Dodos and Konstantinos Tyros.
Proc. Amer. Math. Soc. 148 (2020), 2915-2930
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Regularity of $R(X)$ does not pass to finite unions
J. F. Feinstein.
Proc. Amer. Math. Soc. 148 (2020), 2931-2936
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Lane-Emden equation with variable double-phase and multiple regime
Claudianor O. Alves and Vicenţiu D. Rădulescu.
Proc. Amer. Math. Soc. 148 (2020), 2937-2952
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Evolution of the radius of spatial analyticity for the periodic BBM equation
A. Alexandrou Himonas and Gerson Petronilho.
Proc. Amer. Math. Soc. 148 (2020), 2953-2967
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Helicity conservation for the incompressible Euler equations
Luigi De Rosa.
Proc. Amer. Math. Soc. 148 (2020), 2969-2979
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Global smoothness for a 1D supercritical transport model with nonlocal velocity
Lucas C. F. Ferreira and Valter V. C. Moitinho.
Proc. Amer. Math. Soc. 148 (2020), 2981-2995
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Entire solutions and a Liouville theorem for a class of parabolic equations on the real line
P. Poláčik.
Proc. Amer. Math. Soc. 148 (2020), 2997-3008
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$L^{p}$ regularity of least gradient functions
Wojciech Górny.
Proc. Amer. Math. Soc. 148 (2020), 3009-3019
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
CR regular embeddings of $S^{4n-1}$ in $\mathbb{C}^{2n+1}$
Naohiko Kasuya.
Proc. Amer. Math. Soc. 148 (2020), 3021-3024
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dynamics of a parabolic-ODE competition system in heterogeneous environments
Yuan Lou and Rachidi B. Salako.
Proc. Amer. Math. Soc. 148 (2020), 3025-3038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Harmonic symmetries for Hermitian manifolds
Scott O. Wilson.
Proc. Amer. Math. Soc. 148 (2020), 3039-3045
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Crystallization for Coulomb and Riesz interactions as a consequence of the Cohn-Kumar conjecture
Mircea Petrache and Sylvia Serfaty.
Proc. Amer. Math. Soc. 148 (2020), 3047-3057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniqueness of minimal surfaces, Jacobi fields,and flat structures
Hojoo Lee.
Proc. Amer. Math. Soc. 148 (2020), 3059-3071
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on compact $𝜅$-solutions of Kähler-Ricci flow
Yuxing Deng and Xiaohua Zhu.
Proc. Amer. Math. Soc. 148 (2020), 3073-3078
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Angle sums of random simplices in dimensions $3$ and $4$
Zakhar Kabluchko.
Proc. Amer. Math. Soc. 148 (2020), 3079-3086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positive Ricci curvature on simply-connected manifolds with cohomogeneity-two torus actions
Diego Corro and Fernando Galaz-García.
Proc. Amer. Math. Soc. 148 (2020), 3087-3097
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hindman-like theorems with uncountably many colours and finite monochromatic sets
David Fernández-Bretón and Sung Hyup Lee.
Proc. Amer. Math. Soc. 148 (2020), 3099-3112
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A structure of punctual dimension two
Alexander Melnikov and Keng Meng Ng.
Proc. Amer. Math. Soc. 148 (2020), 3113-3128
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on the normal filters extension property
Yair Hayut.
Proc. Amer. Math. Soc. 148 (2020), 3129-3133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Biquandle module invariants of oriented surface-links
Yewon Joung and Sam Nelson.
Proc. Amer. Math. Soc. 148 (2020), 3135-3148
Abstract, references and article information
Full-text PDF
Bottleneck stability for generalized persistence diagrams
Alex McCleary and Amit Patel.
Proc. Amer. Math. Soc. 148 (2020), 3149-3161
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strong multiplicity one theorems for locally homogeneous spaces of compact-type
Emilio A. Lauret and Roberto J. Miatello.
Proc. Amer. Math. Soc. 148 (2020), 3163-3173
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of exterior and proper fibrations
J. M. García-Calcines, P. R. García-Díaz and A. Murillo.
Proc. Amer. Math. Soc. 148 (2020), 3175-3185
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Roots of unity in $K(n)$-local rings
Sanath Devalapurkar.
Proc. Amer. Math. Soc. 148 (2020), 3187-3194
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Erratum to “Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions”
Si Duc Quang.
Proc. Amer. Math. Soc. 148 (2020), 3195-3197
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Erratum to “The ergodicity of weak Hilbert spaces”
Razvan Anisca.
Proc. Amer. Math. Soc. 148 (2020), 3199-3201
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions